# SDR UPS06446221

- Difficulty date: February 3, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 65B0793685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 400 STR 23-25R FRAME I/B CHORD ATT SPLICE FOUND CRACK,CRACK LENGTH .375 INCH.  BS 400 STR 23-25R FRAME I/B CHORD ATT SPLICE ANGLE REPLACED AS PER SRM 51-10-01 PG 9.
